International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 45, Pages 2423-2428
The radius of starlikeness for convex functions of complex order
Department of Mathematics and Computer Science, Faculty of Science and Letters, Kültür University, Istanbul 34191, Turkey
Received 4 November 2003
Copyright © 2004 Yaşar Polatoglu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We will give the relation between the class of Janowski starlike
functions of complex order and the class of Janowski convex
functions of complex order. As a corollary of this relation, we
obtain the radius of starlikeness for the class of Janowski convex
functions of complex order.